# SDR 08FDEA00288

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AFA71321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SPOOL BRACKET NR 1 HAS CRACK INDICATION ON HOLES A, B, C, AND D.  REAMED ALL HOLES TO DIMENSIONS SHOWN IN TABLE 1 OF EA 8-5310-113030.   PERFORMED HFEC OF ALL HOLES, NO DEFECTS NOTED. IAW NDT SPM 06-10-01-003. REPAIRED LOWER JAMB BEAMS IAW EA 8-5310-113030. REMOVED JAMB SUPPORT FITTING IAW SRM 51-33-01, VOL II ,PG 1. REMOVED  AND REPLACED SUPPORT FITTING IAW SRM 53-50-00 VOL I, FIG 17 & 51-33-01, VOL II,   PG 1. INSTALLED INTERCOSTAL FS 635-655 IAW SRM 51-33-01, VOL II ,PG 1.    MAJOR REPAIR
